# SDR DALA2021110906919

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,004 hours, 41,046 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

SHIP 675 N CLIMB OUT ACCELERATING THROUGH 180 KNOTS, WHILE RETRACTING FLAPS FROM FL5 FL1 THE AIRCRAFT ROLLED AND SLIGHTLY YAWED RIGHT CONSISTENT WITH A MOMENTARY WAKE TURB ENCOUNTER THERE WAS ALSO A BANG NOISE ASSOCIATED WITH THIS EVENT BUT DIFFICULT TO DISCERN IF IT WAS A BIRD IMPACT OR ENGINE NOISE. PAX IN 39 DEF ALSO REPORTED SMALL FIRE BALL AND "STEAM" MOMENTARILY EMINATING FROM THE RIGHT ENGINE EXHAUST AREA. ALL ENGINE PARAMETERS REMAINED NORMAL WITH NO NOTED FLUCTUATIONS THROUGHOUT THIS EVENT. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSPECTION PER B757 FIM 71-05, NO FINDINGS. PERFORMED B757 FIM TASK 71-05 DUE TO WAKE TURBULENCE. C/W ERA 595307-14 REV ORIG SECTION I AND SECTION II PART 1. R/R @2 ENG MAIN OIL FILTER PER B757 AMM 79-21. NO ABNORMAL NOTED. (8195564)
